Items where Subject is "03-XX Mathematical logic and foundations > 03Bxx General logic > 03B99 None of the above, but in this section"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Jump to: H
Number of items at this level: 2.

H

Heusch, Peter (1999) The Complexity of the Falsifiability Problem for Pure Implicational Formulas.
Published in: Discrete Applied Mathematics Vol. 96-97. pp. 127-138.

Heusch, Peter (1995) The Complexity of the Falsifiability Problem for Pure Implicational Formulas.
Published In: Mathematical foundations of computer science 1995 : 20th international symposium ; proceedings, Lecture notes in computer science. 969 Springer 1995, pp. 221-226.

This list was generated on Tue Oct 24 04:18:09 2017 CEST.